| Model Number |
3662 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient's system was explanted an unknown time due to an unknow reason.
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain complete event, patient and device information.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.